Skip to Content

Monistat 7 - What happens if u douche while on monistat 1?

Responses (2)

DzooBaby 4 Apr 2011

You should not duche while you are taking Monistat. It will rinse the medication away. Actually if you douche frequently it could be what is causing your problems to begin with. A douche will upset the balance of good bacterias in the vagina that prevents the overgrowth of yeast. Your vagina is a self cleaning organ and you should not douche. There are good bacterial flora that taking a douche destroys, allowing bad bacteria and yeasts to take over. A douche will also upset the balance of the pH of the vagina which can cause overgrowth of yeast and infecting bacterias.

Anonymous 4 Apr 2011

Once again, DzooBaby has answered it all! My doctor told me you should never douche. If you feel there is an odor that shouldn't be ther with nomal cleansing, than you probably have an infectionl Like dzooBaby said, the vagina cleans itself by lubricating. You do not have to douche. By the way, DzooBaby is a nurse I believe,so she knows her stuff.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions